|Atripla and Hives
Dec 19, 2008
I started taking Atripla in October of 2007 and had no ill side effects, until recently in Nov 08 I've been having an outbreak of hives. I'm trying to pin point the cause of it (clothing, detergent, or medication). My question is: can a person develop a reaction one year later after initiating atripla? will it go away? thanks
| Response from Dr. Henry
It would be very unusual to develop a rash due to one of the components of Atripla 14 months after starting it-most likely some other cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Pain In Urethra After Fisting Worried I Have
- Sore On Mouth After Erotic Massage Worried I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- Can Animal And Insect Bites Transmit Hepatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.